# SDR ABXA9701228

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 59107890
- Condition: Cracked
- Location: Rt Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT MAIN LANDING GEAR DOOR ACTUATOR ATTACH FITTING IS CRACKED.  *S/D* REPLACED FITTING IAW DC9 SRM 51-30-1.
